advertisement
Question
Posted by: m | 2007/06/05

High BP Zanidip

My mom was in hospital for last week because of high BP, 240/150!? (on medication...)
She usedCo-diovan 80 for about 9 years and Zopax 0,5 together with above the last 5 years.
She was discharged from hospital with script from cariologist for Zanidip 10 to be taken with the above two that she's been taking for years.
When my dad collected the Zanidip at pharmacy, the pharmacist said that he should tell her to reconsider taking the Zanidip. My mom read the leaflet and says that Zanidip can give you high BP as a side effect.(?)
I would like to know your opinion?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

M,

Zanidip is indicated for high blood pressure and is fine to use in persons with hypertension. The PI warns that it may cause hypotenstion (low blood pressure).

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement